# SDR UPS07550063

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY ESCAPE ROPE ACCESS DOOR WILL NOT STAY IN PLACE.  REPLACED BROKEN LATCH ON UPPER LT SIDE PANEL.  CAPT'S EMERGENCY ESCAPE ROPE ACCESS DOOR NOW SECURED.
